# SDR QXEA200701223

- Difficulty date: July 17, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 15,911 hours, 11,565 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT MAIN LANDING GEAR AXLE HAS LIGHT CORROSION.  REMOVED CORROSION IAW SCR 046-07.
